# SDR UALA2012070603633

- Difficulty date: July 5, 2012
- Submitted: July 10, 2012
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 77,872 hours, 22,532 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lock
- Condition: Faulty
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN L1 DOOR HOLD OPEN ASSEMBLY CLUTCH WORN.  REMOVED AND REPLACED MAIN CABIN L1 DOOR HOLD OPEN LOCK ASSY PER MM 52-11-08 ON NON ROUTINE 40215.
